# SDR 2006UALA00810

- Difficulty date: April 26, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 51,850 hours, 19,123 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1715 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENTED AT STATION 1715, 2 INCHES BELOW STR 18L. THE AIRCRAFT SKIN WAS DAMAGED AT STA 1715, 2 INCHES BELOW STR 18L.  THE DAMAGED SKIN WAS REMOVED AND AN EXTERNAL SKIN DOUBLER WAS INSTALLED PER EVA NUMBER UA-EVA-60253A.  THIS REPAIR RECIEVED SFAR APPROVAL PER FORM 8100-9 DATED 25APR06.  DTA INFORMATION WILL FOLLOW.
